Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 106, NWS Lincoln, IL

June 3, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 8:27 PM CDT for 4 counties in Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 8:27 PM CDT (01:27 UTC)
Expired
Jun 3, 2008, 9:15 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Logan County, IL, Mason County, IL, Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 1 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 040127
SVRILX
ILC107-125-129-167-040215-
/O.NEW.KILX.SV.W.0106.080604T0127Z-080604T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  LOGAN COUNTY IN CENTRAL ILLINOIS...
  EASTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 915 PM CDT.

* AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF PETERSBURG...OR ABOUT 16 MILES NORTHWEST OF
  SPRINGFIELD...AND WAS MOVING EAST AT 29 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENVIEW...
  MASON CITY...
  MIDDLETOWN...
  WILLIAMSVILLE...
  ELKHART...
  CORNLAND...
  LINCOLN...
  MOUNT PULASKI...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ATHENS...ATLANTA...
BEASON...CHESTNUT...HARTSBURG AND LATHAM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3994 8915 3991 8984 4013 8998 4026 8960
      4029 8923 4029 8917 4021 8917 4021 8915
      4020 8916 4018 8915
TIME...MOT...LOC 0127Z 251DEG 25KT 3998 8977

$$

BARNES
2 follow-up statements
000 
WWUS53 KILX 040203
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT TUE JUN 3 2008

ILC107-125-129-167-040215-
/O.CON.KILX.SV.W.0106.000000T0000Z-080604T0215Z/
LOGAN-MASON-MENARD-SANGAMON-
903 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN MASON...LOGAN...EASTERN MENARD AND EXTREME NORTHERN
SANGAMON COUNTIES...

AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5
MILES NORTH OF MOUNT PULASKI...OR ABOUT 6 MILES SOUTHEAST OF
LINCOLN...MOVING EAST AT 32 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  CHESTNUT...
  LATHAM...
  BEASON...
  ATLANTA...

OTHER LOCATIONS AFFECTED INCLUDE...WILLIAMSVILLE...SWEETWATER...NEW
HOLLAND...MIDDLETOWN...MASON CITY...LAWNDALE...HARTSBURG...FANCY
PRAIRIE...ELKHART...CORNLAND...CANTRALL AND BROADWELL.

ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.

DUE TO THE SLOW MOVEMENT OF THIS STORM...THERE IS ALSO A RISK OF
LOCALIZED FLOODING OF STREETS...VIADUCTS...AND POOR DRAINAGE AREAS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3993 8971 4022 8971 4026 8960 4029 8917
      4022 8917 4021 8915 4020 8916 4018 8915
      3994 8915
TIME...MOT...LOC 0203Z 256DEG 28KT 4008 8928

$$

SMITH
000 
WWUS53 KILX 040212
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT TUE JUN 3 2008

ILC107-125-129-167-040222-
/O.EXP.KILX.SV.W.0106.000000T0000Z-080604T0215Z/
LOGAN-MASON-MENARD-SANGAMON-
912 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MASON...LOGAN...
EASTERN MENARD AND EXTREME NORTHERN SANGAMON COUNTIES EXPIRES AT 915
PM CDT...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3993 8971 4022 8971 4026 8960 4029 8917
      4022 8917 4021 8915 4020 8916 4018 8915
      3994 8915
TIME...MOT...LOC 0212Z 256DEG 28KT 4010 8919

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:43 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 3, 6:43 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT TUE JUN 3 2008

.DISCUSSION...
ISSUED 300 PM CDT TUE JUN 3 2008

SHORT TERM...TONIGHT THROUGH FRIDAY
OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING LIES ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA...THEN BACK WESTWARD INTO
EASTERN MISSOURI. AIRMASS BETWEEN KEOKUK IA AND COLUMBIA MO IS
RECOVERING RAPIDLY AND LITTLE CONVECTIVE INHIBITION REMAINS OUT
THERE. MOISTURE/SHEAR/INSTABILITY ARE NO PROBLEM...AND EXPECT NEXT
ROUND OF SEVERE CONVECTION TO DEVELOP OVER EASTERN MISSOURI SOON. IT
MAY BE A BIT LATER THIS FAR EAST WHERE THE AIRMASS IS STILL PRETTY
OVERTURNED BY THE STORMS EARLIER. THE NEW STORMS SHOULD MOVE
EAST-NORTHEAST ALONG/NORTH OF AFOREMENTIONED BOUNDARY WITH A
SIGNIFICANT RISK FOR DISCREET SUPERCELLS AT LEAST DURING THE INITIAL
HOURS OF THE EVENT. HEAVY RAINFALL POTENTIAL LOOKS HIGH ACROSS AREAS
THAT ARE ALREADY SUPERSATURATED FROM EARLIER STORMS. WILL THEREFORE
ISSUE FLASH FLOOD WATCH FOR TONIGHT INTO WEDNESDAY MORNING FOR THE
SOUTHERN TWO-THIRDS OF THE AREA.

AS WAS THE CASE TODAY...CONVECTIVE TRENDS TONIGHT WILL HAVE A
SIGNIFICANT IMPACT ON WHAT WILL HAPPEN ON WEDNESDAY. IT STILL
APPEARS THAT THE SYNOPTIC BOUNDARY WILL BE IN THE AREA...NOT TO
MENTION ANY OUTFLOW BOUNDARIES FROM TONIGHTS STUFF. LIKELY POPS ARE
WARRANTED OVER MUCH OF CENTRAL ILLINOIS EXCEPT FOR PERHAPS THE
SOUTHEAST...WHERE THERE IS A CHANCE THAT THEY MAY BE CAPPED OFF TO
ANYTHING MORE THAN SCATTERED CELLS.

AS PRESSURES FALL OVER THE PLAINS...THE MAIN FRONT SHOULD LIFT NORTH
AND LEAVE CENTRAL ILLINOIS HOT AND CAPPED THURSDAY AND AT LEAST THE
EARLY PART OF FRIDAY. THE ECMWF/GFS AS WELL AS THE NAM HAVE BEEN IN
GENERAL AGREEMENT ON SLOWING THE FRIDAY FRONT A LITTLE...AND EXPECT
THE MAIN THREAT FOR CONVECTION TO BE IN THE AFTERNOON AND EVENING.
WILL CONTINUE WITH HEALTHY POPS FOR THAT TIMEFRAME.

LONG TERM...SATURDAY THROUGH TUESDAY
A SIMILAR EVOLUTION OF THE FRIDAY COLD FRONT IS EXPECTED AS WHAT IS
HAPPENING WITH THE CURRENT FRONT...WITH THE BOUNDARY STALLING
SOMEWHERE OVER THE MIDWEST THEN LIFTING NORTH BY SUNDAY. CHANCE POPS
WILL BE INCLUDED FOR THE SOUTHEAST HALF ON SATURDAY NEAR THE TAIL OF
THE STALLING FRONT...THEN DRY AND HOT FOR SUNDAY. THE ECMWF IS
HINTING THAT THE FRONT MAY SLIP SOUTH INTO ILLINOIS ON MONDAY...BUT
CONFIDENCE IS QUITE LOW THAT FAR IN ADVANCE.

04
&&

.AVIATION...
ISSUED 643 PM CDT TUE JUN 3 2008

SHOWERS/STORMS DEVELOPING RAPIDLY OVER MISSOURI/EXTREME WESTERN
ILLINOIS EARLY THIS EVENING. THIS CONVECTION WILL BEGIN TO IMPACT
THE CENTRAL ILLINOIS TERMINALS OVER THE NEXT FEW HOURS. SOME OF
THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE. PRECIPITATION
THREAT SHOULD DIMINISH OVERNIGHT...BUT CIGS/VSBYS WILL DROP INTO
THE MVFR AND POSSIBLY IFR CATEGORY. CONDITIONS WILL IMPROVE BACK
TO VFR WEDNESDAY AS WINDS PICK UP FROM THE SOUTH. ADDITIONAL
CONVECTION IS POSSIBLE WITH AFTERNOON HEATING WEDNESDAY...BUT
CONFIDENCE IN THE DETAILS IS TOO LOW TO CARRY IN THE TERMINALS AT
THIS TIME.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ040>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT TUE JUN 3 2008

ILZ040-041-044-047>053-041100-
CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER-
SCOTT-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED
GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING.

THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND
SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

ILZ063-068-073-041100-
CLARK-CRAWFORD-LAWRENCE-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY
RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND
WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED
FLOODING.

THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH
RIVER THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT.

ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100-
CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND
WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON
SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT.

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
327 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

BARKER

In the hours before

Local storm report, Jun 3, 3:59 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/03/2008  M4.81 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL FROM NWS COOP OBSERVER AND NWS
            EMPLOYEE

&&

KELLY
Local storm report, Jun 3, 7:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          4 W WINCHESTER          39.63N 90.53W
06/03/2008                   SCOTT              IL   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO ON THE GROUND

&&

KELLY
Local storm report, Jun 3, 7:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          4 S WINCHESTER          39.57N 90.46W
06/03/2008                   SCOTT              IL   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO ON THE GROUND

&&
CORRECTED REPORT LOCATION

KELLY
Local storm report, Jun 3, 7:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TORNADO          2 N MANCHESTER          39.57N 90.33W
06/03/2008                   SCOTT              IL   STORM CHASER

            TORNADO OCCASIONALLY TOUCHING DOWN

&&

KELLY
Local storm report, Jun 3, 7:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
06/03/2008  M1.75 INCH       CASS               IL   MESONET

            SWOP REPORT

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.